Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 4 > No. 3


On Convergence of Intermediate Order Statistics under Power Normalization

PP: 405-409
Haroon M. Barakat, Azza R. Omar,
We discuss the convergence of the moments of intermediate order statistics under power normalization. The moments convergence is established for four p-max-stable laws according to conditions imposed on the considered distribution and on the rank sequence.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved